Clomid Headaches/blurred vision?

GearTripper

New member
currently on day 8 of Clomid therapy and i've had a killer headache since mid-day yesterday... along with some blurred vision late last night, where anything in my peripheralview seemed to appear with lines outside of all images. really weird, is this related to clomid? i don't remember getting headaches or vision problems the last time i did clomid. i might go see an eye-doctor anyways, cause i think it's time for some new glasses.

Oh yea, the dose:

300 day 1
100 day 2-11
50 day 12-22.... right?
 

StoneColdNTO

Administrator
Clomid can cause vision problems. The following was originally posted by hhajdo


If you experience eyesight problems while on Clomid you should switch to Nolvadex.


Fertil Steril 1994 Feb;61(2):390-1 Related Articles, Links


Optic neuropathy associated with clomiphene citrate therapy.

Lawton AW.

Department of Ophthalmology, Louisiana State University School of Medicine, New Orleans.

A 31-year-old woman developed acute visual loss in her right eye immediately after a 5-day course of CC for primary infertility. Although she gradually recovered vision, she did not return to 20/20 acuity in that eye. As CC may cause vascular sludging, it is hypothesized that increased blood viscosity resulted in sufficiently reduced flow in a posterior ciliary artery to produce an anterior ischemic optic neuropathy. Patients experiencing visual symptoms while taking clomiphene should have their eyes examined promptly for evidence of visual changes or optic nerve injury.


Arch Ophthalmol 1995 Apr;113(4):482-4 Related Articles, Links


Visual disturbance secondary to clomiphene citrate.

Purvin VA.

Midwest Eye Institute, Methodist Hospital of Indiana, Indianapolis, USA.

OBJECTIVE: To identify a distinctive constellation of persistent visual abnormalities secondary to treatment with clomiphene citrate. DESIGN: Description of the clinical findings in three patients with visual disturbance secondary to clomiphene treatment. SETTING: A neuro-ophthalmology referral center. PATIENTS: Three women aged 32 to 36 years treated for infertility with clomiphene for 4 to 15 months. RESULTS: All three patients experienced prolonged afterimages (palinopsia), shimmering of the peripheral field, and photophobia while undergoing treatment with clomiphene. The results of the neuro-ophthalmologic examination and electrophysiologic studies were normal in all three patients. Unlike previously reported cases, visual symptoms did not resolve on cessation of treatment. Patients remain symptomatic from 2 to 7 years after discontinuing treatment with the medication. CONCLUSIONS: Treatment with clomiphene can cause prolonged visual disturbance. Patients who develop such symptoms should be advised that continued administration may cause irreversible changes. Women with characteristic visual symptoms should be questioned about past use of clomiphene.
 
Last edited:

GearTripper

New member
ahhh fuqk... now i'm gonna go blind; guess i'll have to get that lasik afterall :)

seriously though, thanks for info.
 
Top